A female asked:
Disclaimer

i been taking trazodone at night and zoloft 50mg in the morning. a few hours later drowsy, getting light headed and a little nauseous. is this normal?

1 doctor answer
Dr. John Goldman
55 years experience Rheumatology
Yes but not normal: The two together may cause a hyper serotonin syndrome and therefore this may be what you’re feeling. It would be wise to discuss this with your physician and perhaps change your medication program.
Answered on Jun 18, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A female asked:
Dr. Fred Gallo
36 years experience Clinical Psychology
Ask your doctor: Generally it's okay to take Zoloft (sertraline) at other times, but check with your prescriber first.
A 22-year-old male asked:
Dr. Douglas Fronzaglia ii, do, ms
21 years experience Geriatrics
Not your meds: It would be unlikely that you would encounter a medication interaction after 8 months. Your symptoms sound more consistent with a sinus infection.
A 44-year-old female asked:
Dr. Bernard Seif
40 years experience Clinical Psychology
The symptoms you: mention may be related to low blood sugar. Please see you doc who can look at the whole picture. Peace and good health.
1
1 thank
A 18-year-old female asked:
Dr. Arthur Heller
43 years experience Gastroenterology
Assoc with sinus: Sinus issues can affect inner ear, which can cause dizziness and nausea, but so can change in your zoloft (sertraline) dosage. Call your doc to discus ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month